# SDR SWIA2021073059803

- Difficulty date: May 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP HAS 9EA SMOKING RIVETS AT APPROX WS226.51.     (C-CHECK RO 7/27/2021)    REPAIRED RH OUTBOARD FLAP 9EA SMOKING RIVETS AT APPROX WS226.51 BY COMPLYING WITH REO 601R-57-53-1220 REV-- DATED 2021-06-21, COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION CARD FOR DETAILS.
